The Annals of Mathematical Statistics

Weak Approachability in a Two-Person Game

Tien-Fang Hou

Full-text: Open access

Article information

Source
Ann. Math. Statist., Volume 40, Number 3 (1969), 789-813.

Dates
First available in Project Euclid: 27 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aoms/1177697588

Digital Object Identifier
doi:10.1214/aoms/1177697588

Mathematical Reviews number (MathSciNet)
MR256733

Zentralblatt MATH identifier
0181.46804

JSTOR
links.jstor.org

Citation

Hou, Tien-Fang. Weak Approachability in a Two-Person Game. Ann. Math. Statist. 40 (1969), no. 3, 789--813. doi:10.1214/aoms/1177697588. https://projecteuclid.org/euclid.aoms/1177697588


Export citation